Ask an expert
Question

08 Feb 2006

Is this normal. I need help quick
I have been experiencing colon problems for regularyly over the past year. I have gone off the contraceptive pill about a year ago and this has happened since. Only realized now, that the only time i become constipated is between ovulation and my menstrual cycle. Is this normal, and if it is, why does it happen?
Answer 387 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Many women have this. It is because of the hormone changes during the cycle. You could use a mild laxative such as Normacol.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.